# SDR ASAA2012082192757

- Difficulty date: August 2, 2012
- Submitted: August 23, 2012
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 19,114 hours, 5,836 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2421 · AC Generator-Alternator
- Part: Filter
- Part number: 75888429101
- Condition: Tripped
- Location: Nr 1 Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE IDG DELTA P POPPED.  ACFT GROUNDED. ACCOMPLISHED IDG DIFFERENTIAL PRESSURE INDICATOR FAULT ISOLATION TASK IAW FIM TASK 24-11-00. OPS CHECK GOOD.
